# SDR MALA976031

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6055T19P004
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE RIGHT ENGINE SURGES WITH CTOT ON AND OFF.  COMPLIED WITH QRH AND RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT ENGINE HMU, OPS AND LEAK CHECK GOOD.
